# SDR HEEA071996

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,463 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 419F
- Condition: Malfunctioned
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSFER LIGHT CAME ON AT 1850 LBS.
